Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

taxotere was posted 04/30/2005 01:34 pm by Carol (Texas)
E-mail Address:

Message Text
I'm sorry for your situation. I have been on Taxotere for seven months. I am also on two other chemo drugs, so it is hard to sort out what side effect is due to what. I know the Taxotere is what caused me to lose my hair -- no big deal there. It can also cause some problems with the finger and toenails -- but that can be prevented by using ice packs on the nails while getting the infusion. It may cause some nausea, low blood counts, etc. but these are different in individuals and can be controlled with other drugs. In general, I would think Taxotere alone should not be too harsh a treatment -- it is certainly worth a try.

Reply to this message | Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am